# SDR SWIA2020080451586

- Difficulty date: June 26, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 38,278 hours, 33,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Bs 574
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SURROUND STRUCTURE FWD UPPER WEB CHANNEL AT FS 574 IS CHAFED APPROX. .750" IN LENGTH, .062" IN WIDTH, AND .030" IN DEPTH.   (C-CHECK) RO 7/31/2020    REMOVED AND REPLACED CARGO DOOR SURROUND STRUCTURE UPPER WEB CHANNEL IAW SRM.
